# SDR UPS08M52449

- Difficulty date: May 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 39,283 hours, 7,983 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RIGHT WING L/E SPLICE STRAP XFS 669 CRACKED.  REMOVED, FABRICATED, AND INSTALLED SPLICE STRAP IAW MD11 SRM 51-21-01, 51-33-01, AND DWG ARB3954.
